| Model Number |
PHAC1252 |
| Medical Device Problem Codes |
Corroded (1131); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, components revised for unknown reasons.High bmi.
Event or Problem Description
Allegedly, components revised for unknown reasons.Patient number: (b)(6).Additional information received on april 11,2022: allegedly, patient presented with pain and lack of mobility.The right-sided device failed due to corrosion at the neck stem junction.On or about (b)(6) 2022, it was discovered that the right-sided device failed due to corrosion of the oblong taper of the profemur cocr modular neck where it seated in the pocket of the profemur titanium stem, which caused physical injury to patient.